# SDR 96ZZZM486

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 560
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR BEAM UPPER CHORD CORRODED AT STATION 560 BETWEEN RBL 45.5 AND RBL 24.75.  REMOVED DAMAGED AREA PER SRM 53-10-8 AND INSTALLED REPAIR PER SRM 53-10-8 FIG 3.  ALODINED AND PRIMED AREA PER SRM 52-10-2.  SIZE 27 INCH 7075-T6 AND SIZE 27 INCH BY 2 INCH BY 1.25 INCH.
